# SDR SWA980587

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 964-978
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED THRESHOLD Z-SUPPORT ANGLES AFT SERVICE DOOR AT BS 964 TO 978 RBL 55 WL 209.  REMOVED AND REPLACED PER BOEING SRM, DAMAGE OUT OF LIMITS.
